Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 77, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 27, 2013, 2:44 PM CDT for Andrew County, Nodaway County, Missouri. It took effect at May 27, 2013, 6:51 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2013, 2:44 PM CDT (19:44 UTC)
- In effect from
- May 27, 2013, 6:51 PM CDT
- Expired
- May 28, 2013, 5:45 AM CDT
- In force
- 11 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Andrew County, MO, Nodaway County, MO
The radar
The Pleasant Hill radar (KEAX), 159 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point 102 River at Maryville (MYVM7). The gauge peaked at 15.93 ft at May 27, 2013, 8:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06819500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
527
WGUS43 KEAX 271944
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
244 PM CDT MON MAY 27 2013
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
102 RIVER AT MARYVILLE AFFECTING ANDREW AND NODAWAY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-147-281944-
/O.NEW.KEAX.FL.W.0077.130527T2351Z-130529T1500Z/
/MYVM7.1.ER.130527T2351Z.130528T0600Z.130528T1500Z.UU/
244 PM CDT MON MAY 27 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE 102 RIVER AT MARYVILLE.
* FROM THIS EVENING TO WEDNESDAY MORNING.
* AT 2:30 PM MONDAY THE STAGE WAS 14.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 19.1 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* AT 18.0 FEET...THE EAST BANK OF THE RIVER FLOODS. WATER ALSO
APPROACHES THE VILLAGE OF ARKOE.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
MARYVILLE 18 14.8 MON 02 PM 19.1 EARLY TUESDAY MORNING
$$1 follow-up statement
883
WGUS83 KEAX 281045
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 AM CDT TUE MAY 28 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
102 RIVER AT MARYVILLE AFFECTING ANDREW AND NODAWAY COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.
PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.
PLATTE RIVER AT SHARPS STATION AFFECTING PLATTE COUNTY.
PLATTE RIVER NEAR PLATTE CITY AFFECTING PLATTE COUNTY.
TARKIO RIVER AT FAIRFAX AFFECTING ATCHISON AND HOLT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC003-147-281115-
/O.CAN.KEAX.FL.W.0077.000000T0000Z-130529T1500Z/
/MYVM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
545 AM CDT TUE MAY 28 2013
THE FLOOD WARNING IS CANCELLED FOR
THE 102 RIVER AT MARYVILLE.
* AT 5:30 AM TUESDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
17.4 FEET THIS EVENING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
MARYVILLE 18 15.4 TUE 05 AM 17.4 THIS EVENING
$$
MOC003-021-291044-
/O.EXT.KEAX.FL.W.0078.130528T1042Z-130530T0430Z/
/RSDM7.2.ER.130528T0817Z.130528T1800Z.130529T0430Z.NO/
545 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE 102 RIVER AT ROSENDALE.
* FROM EARLY THIS MORNING TO WEDNESDAY EVENING.
* AT 12:30 AM TUESDAY THE STAGE WAS 17.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 19.1 FEET BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF
ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS
OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
102 RIVER
ROSENDALE 18 17.4 TUE 12 AM 19.1 THIS AFTERNOON
$$
MOC021-291044-
/O.EXT.KEAX.FL.W.0072.130528T1533Z-130601T0939Z/
/AGYM7.2.ER.130528T1533Z.130530T1200Z.130531T0939Z.NO/
545 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR AGENCY.
* FROM THIS MORNING TO LATE FRIDAY NIGHT.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 25.9
FEET THURSDAY MORNING.
* AT 25.0 FEET...FLOODING BEGINS AT THE EAST BORDER OF AGENCY.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
AGENCY 20 UNAVAILABLE 25.9 THURSDAY MORNING
$$
MOC165-291044-
/O.EXT.KEAX.FL.W.0079.130529T2136Z-130602T2138Z/
/SSTM7.2.ER.130529T2136Z.130531T1800Z.130601T2138Z.NO/
545 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER AT SHARPS STATION.
* FROM WEDNESDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT 5:30 AM TUESDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 31.4 FEET BY EARLY FRIDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* AT 31.5 FEET...THE SOUTH APPROACH TO THE HIGHWAY B BRIDGE OVER THE
LITTLE PLATTE RIVER IS UNDER WATER DUE TO BACKWATER FROM THE PLATTE
RIVER.
* AT 30.5 FEET...INTERURBAN ROAD FLOODS ABOUT 1.5 MILES SOUTHEAST OF
SHARPS STATION.
* AT 29.0 FEET...BACKWATER FROM THE PLATTE RIVER FLOODS HIGHWAY KK
ALONG THE LITTLE PLATTE RIVER AT THE LOCATION 0.2 MILES EAST OF
HIGHWAY B.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
SHARPS STATION 26 7.6 TUE 05 AM 31.4 EARLY FRIDAY AFTERNOON
$$
MOC165-291044-
/O.EXT.KEAX.FL.W.0080.130530T0936Z-130603T0305Z/
/PLCM7.1.ER.130530T0936Z.130601T0000Z.130602T0305Z.UU/
545 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE PLATTE RIVER NEAR PLATTE CITY.
* FROM LATE WEDNESDAY NIGHT TO SUNDAY EVENING.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 24.9
FEET FRIDAY EVENING.
* AT 25.0 FEET...WATER OVERTOPS 1ST STREET IN TRACY, MISSOURI.
* AT 22.0 FEET...FLOODING OCCURS AT HUMPHREYS ACCESS AREA WHICH IS
LOCATED 5 MILES DOWNSTREAM FROM PLATTE CITY. 300 ACRES OF PASTURE
ARE ALSO FLOODED.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY
BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PLATTE RIVER
PLATTE CITY 20 24.9 FRIDAY EVENING
$$
MOC005-087-291044-
/O.EXT.KEAX.FL.W.0074.000000T0000Z-130530T1517Z/
/FFXM7.2.ER.130528T0722Z.130529T0000Z.130529T1517Z.NO/
545 AM CDT TUE MAY 28 2013
THE FLOOD WARNING CONTINUES FOR
THE TARKIO RIVER AT FAIRFAX.
* UNTIL THURSDAY MORNING.
* AT 5:15 AM TUESDAY THE STAGE WAS 19.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.9 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY
MORNING.
* AT 25.0 FEET...LEVEES IN THE VICINITY OF FAIRFAX ARE OVERTOPPED.
FLOODING OF FARMLAND ALONG WITH HOMESTEADS AND ROADS OCCURS.
* AT 19.0 FEET...FLOODING BEGINS IN THE VICINITY OF CORNING.
* AT 18.0 FEET...U.S. HIGHWAY 59 NORTH OF FAIRFAX BEGINS TO FLOOD.
* AT 17.0 FEET...LOW-LYING FARM FIELDS BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
TARKIO RIVER
FAIRFAX 17 19.6 TUE 05 AM 24.9 THIS EVENING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 27, 12:30 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 27, 12:30 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1230 PM CDT Mon May 27 2013 .UPDATE... Issued at 1158 AM CDT MON MAY 27 2013 Cold pool being put down by the convective complex moving through the Missouri is slowing its southern push as south to southwest winds across southern Kansas and Missouri work to impede its progress. The southwest flow at the surface through the mid-levels will continue to intersect the cold pool across southeast Kansas through the early afternoon hours. This interaction will continue to fuel scattered storms, with these storms moving east through west central and central Missouri. Storms through the early afternoon are expected to remain sub-severe owing to the stabilizing cold pool. Thoughts are that by mid-afternoon some warmer temperatures might finally move in aloft across southeast Kansas and west central Missouri, likely bringing a slow end to the storms south of the Missouri River. However, focus for initiating more storms will quickly shift into south central to southeast Nebraska as the cold pool washes out, allowing the southwest flow to bring mass convergence back to the true frontal boundary wallowing across Nebraska and Iowa. Convection from this activity will then shift east into northwest Missouri this evening. Some strong to severe storms will be possible this evening, with torrential rain and large hail thought to be the primary threats at this time. UPDATE Issued at 913 AM CDT MON MAY 27 2013 Convective complex continues to sweep south and east through eastern Kansas and Missouri this morning. Activity along the leading edge of the complex is where the strongest storms are located, but even these are falling just shy of producing severe weather with reports of dime to nickle sized hail with 40 to 50 mph winds. This line of storms will continue to progress south through eastern Kansas and south and east through Missouri, though latest radar trends show the storms weakening and activity beginning to move more east to west along the segment of the line of storms moving south. Thoughts are that the southern progression of this line should begin to slow as what is left of the nocturnal low level interacts with the cold pool behind the line of storms, helping develop activity across east central Kansas which moves parallel to the leading edge of the advancing cold pool. Expect this activity to persist through much of the morning hours, finally tapering off as the low level jet mixes out late this morning. Cast off showers to the north of the line should keep areas north of I-70 cool, wet and stabilized through at least the afternoon hours, areas south of I-70 may have to contend with redevelopment depending on whether the stabilizing cold pool can settle that far south. However, by the late afternoon hours continued convergence along the true frontal boundary, which will likely still be wallowing around the northwest corner of Missouri, may be able to reignite thunderstorm activity for the late afternoon and evening hours. This will make thunderstorms likely for this evening in areas north of a Kansas City to Unionville line. && .SHORT TERM...(Today and Tonight) Issued at 341 AM CDT MON MAY 27 2013 Large MCS is tracking southeastward out of eastern NE into IA and northwest MO early this morning. This complex will likely hold together for several more hours as it pushes into a region of high elevated instability over northeast KS and western MO. Deep-layer shear is quite weak, and is maximized north of the IA/MO border. This should keep the highest severe thunderstorm threat to the north of the forecast area where better shear will be aligned with a surface front from near Omaha into south central Iowa. However, conditions are favorable for a marginal severe threat further south, and there could be some scattered severe wind gusts as far south as the US 36 corridor through mid morning. Therefore severe thunderstorm watch 226 has been issued through 10 am for areas north and northeast of Kansas City. This activity should begin to weaken by mid morning, though it could survive in the form of a band of showers and embedded weak thunderstorms as far south and east as central Missouri and the Ozarks. Forecast for today and tonight will be complicated by the likelihood of cloud debris and one or more outflow boundaries left behind by this morning's thunderstorm complex. Cirrus shield behind this system is quite extensive and could keep northern and central MO mostly cloudy for most of the day. Further west, outflow boundary will likely set up somewhere over northern KS and northwest MO with areas south of the boundary likely to warm into the mid 80s this afternoon. This could set the stage for scattered thunderstorms redeveloping this afternoon as the airmass destabilizes, but pinpointing any afternoon activity is quite a challenge at this point. Organized severe thunderstorms may develop over north central Kansas later this afternoon and spread eastward into eastern KS and northwest MO this evening and overnight. This activity will have much better wind fields to work with compared to this morning's thunderstorm complex and will be aided by a very strong 50-60 kt LLJ nosing into west central MO after 00Z. These wind fields combined with moderate to strong elevated instability could favor a strong thunderstorm complex tracking eastward across the I-70 corridor and points north tonight. Large hail and damaging winds would be the primary threats with this activity, along with locally heavy rainfall could also pose flooding problems for areas that received heavy rainfall on Sunday. .LONG TERM...(Tuesday through Sunday) Issued at 341 AM CDT MON MAY 27 2013 This is expected to be a very active week of weather across the Central United States with several rounds of severe weather likely. The cause of this active period of weather is a deepening mid-level trough across the western CONUS. By Tuesday, we'll be dealing with the leftover convection from tonight's activity across the northern half of Missouri. Another warm and very unstable airmass is expected to build over the CWA and ahead of a stalled front in central Kansas through eastern Nebraska. Convection will once again redevelop late Tuesday afternoon along and east of this boundary, quickly congealing into a wind producing MCS overnight as it moves northeast into Wednesday morning. The focus for Wednesday will be to the west as a powerful upper level trough deepens over the Four Corners region. Discrete convection will likely reignite over portions of western Kansas and the Oklahoma Panhandle Wednesday afternoon, again quickly congealing into one or more large MCS as the LLJ intensifies overnight. This activity would arrive Wednesday night into Thursday. The severe weather threat on Thursday is highly conditional on how the area can recover from the activity Wednesday night. Nevertheless, fairly widespread convection should break out Thursday afternoon as front/dry line edges eastward. Instability will likely not be as high as on Tuesday/Wednesday, the the increase in 0-6KM shear will be substantial. The effective front will only move slightly eastward by Friday, setting the stage for yet another round of thunderstorm activity over the CWA. Unidirectional flow parallel to the surface boundary may create a substantial heavy rain threat heading into Friday across Missouri and southeast Kansas. High pressure will finally sweep through the area by next weekend, drying out the region and bringing a significant reduction in humidity. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon) Issued at 1228 PM CDT MON MAY 27 2013 Ongoing weather will depart terminals before 19Z with VFR conditions in its wake. Forecast uncertainty is high with regards to timing and coverage of evening/overnight convection, with the most probable window expected after 03-05Z through 13Z. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && UPDATE...Cutter SHORT TERM...Hawblitzel LONG TERM...Dux AVIATION...Blair
Hazardous weather outlook, May 27, 1:12 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 112 PM CDT MON MAY 27 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-281115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 112 PM CDT MON MAY 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT LINGERING THUNDERSTORM ACTIVITY ACROSS AREAS FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI WILL SLOWLY CLEAR CENTRAL MISSOURI THIS AFTERNOON. NO SEVERE THUNDERSTORM ACTIVITY IS EXPECTED FROM THESE LEFT OVER STORMS. HOWEVER...ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT ACROSS THE ENTIRE OUTLOOK AREA. STORMS ARE EXPECTED TO INITIATE IN SOUTH CENTRAL TO SOUTHEAST NEBRASKA LATE THIS AFTERNOON AND THIS EVENING...AFTER WHICH THEY WILL BEGIN SHIFTING EAST INTO NORTHEAST KANSAS AND NORTHWEST MISSOURI. THESE STORMS WILL EVENTUALLY SPREAD ACROSS THE ENTIRE OUTLOOK AREA OVERNIGHT...THOUGH THE STRONGEST STORM...WHICH MAY BE ABLE TO PRODUCE LARGE HAIL AND DAMAGING WINDS...WILL BE LOCATED NORTH OF A KANSAS CITY TO KIRKSVILLE LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS ASSOCIATED WITH THIS EVENINGS STORMS. ADDITIONALLY...TORRENTIAL RAIN WILL ACCOMPANY MANY OF THESE STRONG STORMS...POSSIBLY LEADING TO LOCAL FLOODING ISSUES AS WELL AS EXACERBATING ONGOING FLOODING ALONG AREA RIVERS...STREAMS...AND CREEKS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY NIGHT...ESPECIALLY ACROSS NORTHWEST MISSOURI AND NORTHEAST KANSAS. THE THREAT FOR SEVERE THUNDERSTORMS APPEARS LOW AT THIS TIME. MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. SEVERAL PERIODS OF STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS TIME. IN ADDITION...THE POTENTIAL EXISTS FOR WIDESPREAD HEAVY RAINFALL WHICH COULD LEAD TO FLOODING CONCERNS LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS NORTHERN MISSOURI AND NORTHEAST KANSAS. CUTTER
In the hours before
Local storm report, May 27, 9:27 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 AM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN WINSTON 39.87N 94.14W
05/27/2013 M2.50 INCH DAVIESS MO AMATEUR RADIO
2.5 INCHES OF RAIN IN 45 MINUTES BETWEEN 715 TO 800 AM
&&
SBLAIRSpecial weather statement, May 27, 9:38 AM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
938 AM CDT MON MAY 27 2013
MOZ031-039-271515-
CARROLL MO-SALINE MO-
938 AM CDT MON MAY 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE AND SOUTHEASTERN
CARROLL COUNTIES UNTIL 1015 AM CDT...
AT 934 AM CDT...LOCAL LAW ENFORCEMENT REPORTED STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF MALTA BEND TO
BLACKBURN...AND MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MARSHALL...SLATER...MALTA BEND AND MOUNT LEONARD.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3899 9327 3919 9349 3922 9348 3935 9337
3921 9299
TIME...MOT...LOC 1438Z 303DEG 21KT 3927 9329 3914 9344
CUTTERLocal storm report, May 27, 12:04 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1204 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN N PLEASANT HILL 38.80N 94.27W
05/27/2013 M2.00 INCH CASS MO OFFICIAL NWS OBS
TWO INCHES OF RAIN DURING THE PAST TWO HOURS...ENDING AT
12 PM CDT
&&
SBLAIRSpecial weather statement, May 27, 12:10 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1210 PM CDT MON MAY 27 2013
MOZ044-045-054-271745-
HENRY MO-JOHNSON MO-PETTIS MO-
1210 PM CDT MON MAY 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR PETTIS COUNTY IN CENTRAL
MISSOURI...AND EASTERN JOHNSON AND NORTHEASTERN HENRY COUNTIES IN
WEST CENTRAL MISSOURI UNTIL 1245 PM CDT...
AT 1209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA MONTE TO WHITEMAN
AIR FORCE BASE TO LEETON...AND MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
WINDSOR...SEDALIA...LA MONTE...HOUSTONIA...GREEN RIDGE...
HUGHESVILLE AND SEDALIA MEMORIAL ARPT.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3854 9386 3870 9362 3892 9353 3893 9305
3868 9314 3853 9332
TIME...MOT...LOC 1710Z 275DEG 27KT 3882 9345 3868 9351
3857 9366
CUTTERLocal storm report, May 27, 12:35 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HEAVY RAIN BATES CITY 39.01N 94.07W
05/27/2013 M2.75 INCH LAFAYETTE MO TRAINED SPOTTER
RAINFALL FROM LATE THIS MORNING
&&
SBLAIRLocal storm report, May 27, 1:33 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
133 PM CDT MON MAY 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG 3 S KING CITY 40.01N 94.52W
05/27/2013 DEKALB MO EMERGENCY MNGR
GRAIN BIN AND SHED NEAR US 169 HWY WERE DAMAGED FROM HIGH
WINDS. TIME ESTIMATED FROM RADAR.
&&
SBLAIRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:36 PM CDT | Special Weather Statement | EAX | Chariton | 24 min |
| May 26, 8:23 PM CDT | Flash Flood Warning | EAX | Howard | 3 hr |
| May 26, 8:34 PM CDT | Tornado Warning | EAX | Worth | 26 min |
| May 26, 8:59 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 31 min |
| May 26, 10:00 PM CDT | Special Weather Statement | EAX | Gentry | 30 min |
| May 27, 12:38 AM CDT | Areal Flood Advisory | EAX | Howard | 6 hr |
| May 27, 3:52 AM CDT | Special Weather Statement | EAX | Atchison | 53 min |
| May 27, 4:49 AM CDT | Special Weather Statement | EAX | Andrew, Holt, Nodaway | 41 min |
| May 27, 5:39 AM CDT | Special Weather Statement | EAX | Buchanan | 51 min |
| May 27, 5:47 AM CDT | Special Weather Statement | EAX | Andrew, Gentry, Worth | 43 min |
| May 27, 6:48 AM CDT | Special Weather Statement | EAX | DeKalb, Gentry | 42 min |
| May 27, 8:09 AM CDT | Special Weather Statement | EAX | Caldwell, Livingston | 36 min |
| May 27, 8:11 AM CDT | River Flood Warning | EAX | Chariton, Macon | 5 days |
| May 27, 8:51 AM CDT | Special Weather Statement | EAX | Carroll | 24 min |
| May 27, 9:38 AM CDT | Special Weather Statement | EAX | Saline | 37 min |
| May 27, 9:54 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 8 days |
| May 27, 9:54 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 6 days |
| May 27, 12:10 PM CDT | Special Weather Statement | EAX | Pettis | 35 min |
| May 27, 12:21 PM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 27, 12:21 PM CDT | River Flood Warning | EAX | Cooper | 4 hr |
| May 27, 12:21 PM CDT | River Flood Warning | EAX | Atchison, Holt | 3 days |
| May 27, 12:35 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 9 days |
| May 27, 1:23 PM CDT | River Flood Warning | EAX | Carroll | 6 days |
| May 27, 2:49 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 38 hr |
| May 27, 2:49 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 27, 2:49 PM CDT | River Flood Warning | EAX | Platte | 6 days |
| May 27, 3:55 PM CDT | Flash Flood Watch | EAX | Adair, Andrew, Atchison, Buchanan, Caldwell, Carroll and 20 more | 35 hr |
| May 27, 4:27 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 37 hr |
| May 27, 4:27 PM CDT | River Flood Warning | EAX | Linn, Livingston | 5 days |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.